# SDR FDEA201207042480

- Difficulty date: July 4, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- Engine: Ge CF66D
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: ARC12175
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON LOWER SKIN RIB MISREPAIRED, REPAIRED IAW EA 8-5750-160989, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
